Previous |  Up |  Next


Title: On controlled Markov processes with average cost criterion (English)
Author: Mandl, Petr
Author: Romera Ayllón, M. Rosario
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 23
Issue: 6
Year: 1987
Pages: 433-442
Category: math
MSC: 60J25
MSC: 90C40
MSC: 93E20
idZBL: Zbl 0633.90090
idMR: MR922620
Date available: 2009-09-24T18:02:31Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] P. Billingsley: Convergence of Probability Measures.J. Wiley, New York 1968. Zbl 0172.21201, MR 0233396
Reference: [2] P. Mandl: Martingale methods in discrete state random processes.Kybernetika 18 (1982), supplement. MR 0679787
Reference: [3] P. Mandl: Limit theorems of probability theory and optimality in linear controlled systems with quadratic cost.In: Proceedings of 5th IFIP Working Conference on Stochastic Differential Systems. (Lecture Notes in Control and Information Sciences 96.) Springer-Verlag, Berlin 1987,316-329. Zbl 0637.93078
Reference: [4] M. R. Romera Ayllón: Control adaptivo de procesos de Markov con espacio de estados numerable.Thesis. Universidad Complutense, Madrid 1984.
Reference: [5] A. Wald: Sequential Analysis.J. Wiley, New York 1947. Zbl 0041.26303, MR 0020764


Files Size Format View
Kybernetika_23-1987-6_1.pdf 503.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo